# SDR AALA202208252006

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,187 hours, 16,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L MESSAGE ON MAIN FLIGHT ATTENDANT PANEL CHECK DOOR PRESSURE IN AMBER. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PER AMM  52-10-00.
